Getbig Bodybuilding, Figure and Fitness Forums
September 01, 2014, 01:44:34 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: T4 & Headaches  (Read 418 times)
qwert
Getbig II
**
Posts: 60

Getbig!


« on: August 24, 2013, 02:46:36 PM »

I've decided to throw in some T4 with my Test/GH stack to see how it will turn out & the addition of T4 is giving me massive all day headaches.

I've even lowered it from 100mcg to 25mcg 2x a day & this didn't help, even after being on for 3 weeks straight.

Is there a solution for the headaches, apart taking a lot of Tylenol?
Report to moderator   Logged
shrek
Getbig IV
****
Posts: 1659



« Reply #1 on: August 24, 2013, 05:49:31 PM »

Stop taking it for a while then try it again
Report to moderator   Logged
Psychopath
Getbig IV
****
Posts: 3652


TEAM DIME PIECE TRANNY


« Reply #2 on: August 24, 2013, 05:50:42 PM »

T4 has a long half life of 6days.

Drop T4 all together, and wait 2weeks before you make another assessment.
Report to moderator   Logged
qwert
Getbig II
**
Posts: 60

Getbig!


« Reply #3 on: August 24, 2013, 06:12:53 PM »

I've tried this 2x in the past. The headaches go away after 3 days & then all is well. As soon as I start again, the headaches come back.

This has happened with t3 as well in the past, even at 12.5mcg a day.
Report to moderator   Logged
Psychopath
Getbig IV
****
Posts: 3652


TEAM DIME PIECE TRANNY


« Reply #4 on: August 24, 2013, 06:35:50 PM »

I've tried this 2x in the past. The headaches go away after 3 days & then all is well. As soon as I start again, the headaches come back.

This has happened with t3 as well in the past, even at 12.5mcg a day.

This happens as your body adjusts. Sometimes the fillers and biding agents used in the pill cause the side effects you speak of.

But if things don't improve over a period of 2wks or so, then it's best that you stop all together.

100mcg/day t4 is a big dose to start, try 50mcg/day and after two weeks up the dose if you wish.

Same with t3, 12.5mcg/day for a week, then 25mcg, then more if you wish.

Thyroid hormone is very tricky, and people experiences vary due to individual tolerance/response.
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.19 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!